# SDR AALA202307255171

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 9,131 hours, 2,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GIRT BAR HOLDER ON FLOOR OF R1 DOOR IS STUCK IN DOWN POSITION SO THAT IT WILL NOT ENGAGE GIRT BAR. APPEARS TO BE STUCKDUE TO BUILD UP OF GUNK AND MAY JUST NEED TO BE CLEANED OUT. MAINTENANCE CLEANED AND LUBE R1 DOOR GIRT BAR FLOOR FITITNGS PER AMM 52-11-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
